MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter additional phone#: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syr 10ml ll w/ndl eclipse 22x1-1/2 rb was damaged.The following information was provided by the initial reporter: when end-user open package for use, found the bd eclipse needle angled / tilted / bent - not straight.And the syringes plunger rubber is defected / damaged / improperly fixed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2020-12-10.H6: investigation summary: a device history record review was completed for provided lot number 9246157.The review revealed that this lot was manufactured according to the approved manufacturing procedures and specifications, with no non-conformances at the time of production.To aid in the investigation of this issue, one physical sample and picture samples were returned for evaluation by our quality engineer team.Through evaluation of the physical sample, the needle component was found straight and not bent.The needle was re-assembled on the syringe several times to test for improper attachment; however, the reported failure could not duplicated as the needle went on properly and straight each time.If the needle was improperly attached to the syringe luer, it would result in a crooked attachment.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11089878
Report Number9610847-2020-00434
Device Sequence Number11690168
Product Code FMI
UDI-Device Identifier00382903057863
UDI-Public00382903057863
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Catalogue Number305786
Device Lot Number9246157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1